MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of similar complaint notes this to be a known issue and the cause is associated with the female connector on the cart e-panel.Capa- (b)(4) was initiated to correct the issue.A review of the device history record (dhr) is not required as the subject part is a supplied item.A review of nonconforming report show no report that would relate to the reported issue.The risk associated with the reported issue is noted in: risk document number: 105-000345-00 rev.K, dfmea tower, platform 2.0, risk id: fmea-5030 to fmea-5060.No action is required based on risk acceptance.The incident will continue to be tracked in regular trend review meetings.
 
Event or Problem Description
It was reported that the patient underwent a monarch bronchoscopy procedure.During that procedure the monarch system reported having fault 804-47-1-1 (pdu e-stop error).The program development manager power cycled the system and reported that the cart was not producing the initialization clicks before the fault produced.The customer powered down the system and reviewed the pins inside the umbilical cable connector as discovered one pin was recessed in the umbilical cable connector.A physical examination of the cable assembly showed no damages.A visual examination of the cable connector did confirm multiple pins were recessed.The procedure was canceled that day and completed 2-days later successfully.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
MDR Report Key14948417
Report Number3014447948-2022-00012
Device Sequence Number12299102
Product Code EOQ
UDI-Device IdentifierB634MON00000501R0
UDI-Public+B634MON00000501R0/16D20210708
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown